×

Umformung von Quadratmatrizen auf quasitrianguläre Form mit Mitteln der Graphentheorie. (German) Zbl 0171.13403


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] A. L. Dulmage N. S. Mendelsohn: Two algorithms for bipartite graphs. Journal of SIAM, vol. 11, March 1963, No. 1, 183-194. · Zbl 0116.40805
[2] Ф. Р. Гантмахер: Теория матриц. Москва, 1953. · Zbl 1151.94459
[3] F. Harary: A graph theoretic approach to matrix inversion by partitioning. Numerische Mathematik 4, 128-135 (1962), 2. Heft. · Zbl 0109.09003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.